# SDR USAASA02045

- Difficulty date: May 5, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 9202 - EN ROUTE PIT-CLT - THE LANDING GEAR DOORS DID NOT CLOSE AFTER GEAR RETRACTION.  THE LANDING GEAR WAS RECYCLED AND THE LANDING GEAR DOORS CLOSED NORMALLY.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE LANDING GEAR CONTROL AND INTERFACE UNIT.  NO FAULTS WERE NOTED.  OK FOR SERVICE.  (M)
